Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Dilantin

Dilantin

Does anyone else still take Dilantin for their seizures? My doctors have had me on it for years and they just keep increasing it.

A MyEpilepsyTeam Member said:

Keppra and eplim replaced dilantin. I think your neuro need a wake up call.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I agree wholeheartedly with smitty. Taking Dialintin for your seizures is just about as effective as taking M&M’s to lose weight.

edited, originally posted about 3 years ago
A MyEpilepsyTeam Member said:

meds didnt work for me. dilantin made me have worst and frequent seizures. i am on keppra and phenobarbital. i took almost all the meds with no help. i had to go on the keto diet and (just a year ago) cbd oil. i used to have um 1 a hour or so. now i am seizure free or a spaceout seizure that i done know (someone else pointed me out).
but again everyone is different

posted about 3 years ago
A MyEpilepsyTeam Member said:

Goodmorning Bryan. Thank you for your informative message. In terms of keppra I have LOST TOO MANY FAMILY AND FRIENDS due to “suicide” and when our family and my people (I’m a Canadian Blackfoot Lady) have lost that many relatives and friends it was just IF NOT THE BIGGEST REASON why I wasn’t willing to feel as though I was gambling with my life or husband and Children’s lives! Lol as for the rage it took me FOREVER to finally learn to sit back and not ALREADY GET UPSET with others. I just felt con’s outweighed the pro’s in my situation. Please have a good day today and thank you I really do appreciate any input and to be educated by people with my illness

posted almost 3 years ago
A MyEpilepsyTeam Member said:

It’s been many many many many years since I was on Dilantin I don’t even know if the side effect are still the same.

When I was on it , I was on it from age 1 - 7 yrs. of age. My Dr. had me taken off it because it was softening my teeth gum line and making them bleed more .

posted almost 3 years ago
Already a Member? Log in